# SDR AALA202112030475

- Difficulty date: November 29, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 31,760 hours, 3,696 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Ecs
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: ELECTRICAL ODOR AFTER TAKEOFF, FOLLOWED BY INABILITY TO CONTROL AFT CABIN TEMPERATURE.  (OPEN)
